OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS

Poguntke D (2008)
Bulletin of the Australian Mathematical Society 78(2): 301-316.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
A nine-dimensional exponential Lie group G and a linear form l on the Lie algebra of G are presented such that for all Pukanszky polarizations p at l the canonically associated unitary representation rho = rho(l, p) of G has the property that rho(L-1(G)) does not contain any nonzero operator given by a compactly supported kernel function. This example shows that one of Leptin's results is wrong, and it cannot be repaired.
Stichworte
concrete realizations of representations of solvable Lie groups; polarizations; kernels; Beurling algebras; smooth
Erscheinungsjahr
2008
Zeitschriftentitel
Bulletin of the Australian Mathematical Society
Band
78
Ausgabe
2
Seite(n)
301-316
ISSN
0004-9727
Page URI
https://pub.uni-bielefeld.de/record/1636575

Zitieren

Poguntke D. OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS. Bulletin of the Australian Mathematical Society. 2008;78(2):301-316.
Poguntke, D. (2008). OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS. Bulletin of the Australian Mathematical Society, 78(2), 301-316. https://doi.org/10.1017/S0004972708000750
Poguntke, D. (2008). OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS. Bulletin of the Australian Mathematical Society 78, 301-316.
Poguntke, D., 2008. OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS. Bulletin of the Australian Mathematical Society, 78(2), p 301-316.
D. Poguntke, “OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS”, Bulletin of the Australian Mathematical Society, vol. 78, 2008, pp. 301-316.
Poguntke, D.: OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS. Bulletin of the Australian Mathematical Society. 78, 301-316 (2008).
Poguntke, Detlev. “OPERATOR KERNELS FOR IRREDUCIBLE REPRESENTATIONS OF EXPONENTIAL LIE GROUPS”. Bulletin of the Australian Mathematical Society 78.2 (2008): 301-316.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar